# SDR AALA20180109001

- Difficulty date: December 24, 2017
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 52,162 hours, 21,779 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 727a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON THE DOUBLER DRAIN PLATE, BS 727A LBL 0.  REMOVED  DAMAGE. REMOVED CORROSION AND INSTALLED NEW DOUBLER AND NEW DRAIN PLATE TRIPLER IAW EA 276149.
